Sign in
Mathematical model for alopecia areata
Journal article   Peer reviewed

Mathematical model for alopecia areata

Atanaska Dobreva, Ralf Paus and N.G Cogan
Journal of theoretical biology, Vol.380, pp.332-345
2015-09
PMID: 26047853

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
1 Clinical & Life Sciences
1.158 Dermatology - General
1.158.1254 Alopecia Areata
Web Of Science research areas
Biology
Mathematical & Computational Biology
ESI research areas
Biology & Biochemistry

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details